# SDR CALA9901211

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93875
- Make and model: Doug DC-9-82
- Aircraft serial: 49125
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Strap
- Condition: Corroded
- Location: Bs 1136
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TIE STRAP CORRODED AT LEFT AFT SERVICE DOOR CUTOUT, FS 1136, LONGERON 27R.  THE TIE STRAP WAS REMOVED AND A NEW TIE STRAP WAS INSTALLED IAW SRM 51-30-5 AND 51-10-4.
